# SDR SWAA2020021941522

- Difficulty date: January 29, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB HAD CORROSION BETWEEN BS. 927 TO BS. 947, LBL 3.          / R&R WEB IAW SRM & DWG.
